Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Rash, red welt on abdomen, suspect kidney stones. Advised Flowmax, pain moving lower. What about welt ?

Saw a dr. Today for suspected Kidney stones . I m sure that s what is going on because I ve had them before. Dr. inquired about a rash and at the time had a red welt on my abdomen below the belly button. Was prescribed Flowmax, which seems to be doing the job and I think the pain is moving lower (as the stone goes lower). But I just noticed a few more red splotches (raised red welts). I can handle the pain (got vicodin ) and I m passing lots of fluids now. But the new welts concern me.
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
I doubt if the welts and the kidney stones are related unless you are allergic to Flomax. If you find that the pain is moving lower, and if you are comfortable with Flomax without any major giddiness or other side-effects, I suggest you continue using the drug till you are sure that you have passed the stone.
You can consult a dermatologist for your welts if they persist.
Answered: Thu, 29 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor